# SDR 99ZZZX4580

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171MU
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 30050423
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

LIGHT FLASHED 7 TIMES THEN QUIT.  OUT OF BOX FAILURE.  REMOVED AND REPLACED.
